# SDR DALA2022010700139

- Difficulty date: January 4, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 75,183 hours, 29,040 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 REF LOG 7978249 #2 LEFT DOOR UPPER AND LOWER DOOR HINGE BEARINGS WORN. CORRECTIVE ACTION: REPLACED UPPER AND LOWER HINGE BEARINGS REF B757 AMM 20-10-02. (7978251)
